I have a question relating to how one might feel after getting a cyst removed. For the longest time, I have had really strong cramps. I assumed it was bad due to the cyst I had ( a 6.8cm which I got removed 3 weeks ago). Doc also put me on bc pills about 6 months ago (LO Loesterin FE) to help with cramps. They worked like magic for the pain for the first 3 months, then just like that the cramps were back. I was hoping my cramps would get better after my cystectomy, but here I am again 2 weeks before I am due for my period and having really bad leg and groin pain. My surgeon told me I don’t have endometriosis which can cause strong cramps. I do have a regular fibroid cyst on my other ovary about 2 cm large last I got a sono/surgery. But my surgeon said it was too small to remove during my cystectomy so she left that one untouched. I just want to get an opinion, has anyone out here had strong cramps due to cyst and did they go away after cystectomy? Do I maybe need to go on a stronger BC pill (I chose the lowest one because the last pill I tried gave me a major emotional breakdown). I am just so sick of this constant pain and can’t keep living this way. It really *****. I feel weak all the time. It’s really taking a toll on my life. And my gyno doesn’t seem to care or give me other options to reduce my pain besides taking a TYLENOL which does nothing. Any advice?
Have you discussed whether or not you can take the birth control 3 months consecutively and then have a period?
For me, I had a laproscopic surgery done April last year, and after about 3-4 weeks I started having the cramps again, and it was because the cysts came back. I found being on birth control for the regular 21 days didnt work for me to shrink the cysts and keep them at bay. But the 3 months did, for the left side at least. My right side I continued to have issues and ended up having a laparotomy to remove cyst, ovary and fallopian tube in Feb.
For me, the only thing that seemed to some what dull the aches and cramps, was stretching, I would lean over the counter at work to stretch out my back and rock( I had a lot of lower back/hip cramping along with thigh cramping etc) and also standing/laying with the problem sides leg pulled up to my chest and it seemed to ease ( though standing like a flamingo was certainly entertaining for people around me. lol)
If you're not happy with the help you're getting from this doctor see if you can either talk to your family doctor about it and see if that'll help, or find out about getting a second opinion on things from another gyno.
Ive tried to stretch, tried heading pads, tried pain killers, but I sitll have that ache all the way down my legs. It's so annoying. I think I need to find a different doc and will ask about the 3 month pill you mentioned above. Thanks!
P.S. How long did it take you to heal after your Lap? It's been 4 weeks for me but my belly button still hurts a lot. And my stitches are still there.
Yeah, mine is just my normal birth control (I'm on Yasmin), and I take it 3 packs consecutively and it made a world of difference for me! Good luck I hope you can find a doctor that will listen to you, always the most frustrating( I went through that with my gyno, but i walked right into my family doctors office and told her what happened and she tore a strip off of him. lol)
I had the steri strips, and my incisions healed crazy fast, my GP was amazed because she couldnt believe they healed so quickly on the ouside in a week or so. my belly button was tender for awhile. is it the belly button itself or around it? If its around it, try massaging the area, it could be that while it is healing, the muscle got knotted.
Have you seen your family doctor or the gyno about the stitches? I'm unsure about how long those take to go away as I didnt have them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.